# SDR ASOA201705281632

- Difficulty date: May 28, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 33,807 hours, 26,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 15422228005
- Condition: Cracked
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A .25 INCH CRACK AT THE 1ST FASTENER BELOW STRINGER 2R AT FRAME 74.   REPAIRED THE SKIN IAW SRM 53-31-01.
